# SDR UPS203311

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Corroded
- Location: Fs 235.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CORROSION ON AFT SIDE OF WEB BS 235.8, LBL 44 TO 48, WL 226 TO 234.  REMOVED AND SPLICED NEW WEB SECTION PER SRM 51-40-2.
